# SDR ASOA201710085119

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 34,377 hours, 24,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92566
- Condition: No Test
- Location: Emergency Lights
- Part time: 25,891 hours, 18,492 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK,  THE EPSU NR 2 FAILED AN OPS CHECK.  MX REMOVED AND REPLACED THE NR 2 EPSU BATTERY,  OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
